# SDR DALA2023020700934

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shield
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2617365) DURING INSPECTION FOUND CORROSION ON RH SIDEPLATE-SUPPORT ZEE FROM STA 500 TO 500L. RH SIDEPLATE-SUPPORT ZEE FROM STA 500ATO 500L WAS REPAIRED B737-900ER SRM 53-00-53-2R REPAIR 5. ALSO SIDEPLATE-SUPPORT (SHIELD) RH FROM STA 500 TO 500A WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
